Skip to Content

User Reviews for Estradiol/progesterone to treat Perimenopausal Symptoms

Also known as: Bijuva

Estradiol/progesterone has an average rating of 6.4 out of 10 from a total of 7 ratings for the treatment of Perimenopausal Symptoms. 43% of those users who reviewed Estradiol/progesterone reported a positive effect, while 14% reported a negative effect.

Estradiol/progesterone Rating Summary

6.4/10 Average Rating

7 ratings from 7 user reviews

Compare all 10 medications used in the treatment of Perimenopausal Symptoms.

10
0% 0
9
29% 2
8
14% 1
7
14% 1
6
14% 1
5
14% 1
4
0% 0
3
0% 0
2
0% 0
1
14% 1
Angie · Taken for 1 to 6 months February 24, 2021

Bijuva (estradiol / progesterone): “I’m in my 5th month. Back pain is so bad. I’m seeing my doctor to make sure my kidneys are okay. It started lower and now it’s middle back and sides. Going in for X-rays. I do feel better with no hot flashes but I need to find out why my back is hurting all the time . I’m not losing or gaining weight. I feel like I look better though. It’s a toss up to quit or stick with it. No doctors know about this medication. I did get blood work done and my vit d was supper low so I’m on prescription dose . Going back in a couple weeks to check levels.”

9 / 10
Orenda · Taken for 1 to 6 months January 13, 2021

Bijuva (estradiol / progesterone): “I am finishing up my 3rd month on this medication. It did stop my hot flashes but I started getting back pain by my kidney's. Blood tests showed nothing. Now I'm feeling it in my gallbladder. I'm hesitant to stop because I do feel better, but have been worried about this medication hurting my body. My doctor has no idea about the medication, so to ask any medical professional about does no good. I really think we are all testing this product for the side effects. Kidneys and gallbladder seem to take the hit with this. I'm going to try a low does of an antidepressant, which was suggested by my doctor. I'm also going to research the Duavee medication that was mentioned before I switch. I just had an ultrasound to check my fibroid that was spotted a few years ago. Didn't say if it was growing but they did spot another small one. I'm on the fence at this time.”

6 / 10
Dawn December 25, 2020

Bijuva (estradiol / progesterone): “I am on my third month taking Bijuva. It stopped my hot flashes within 2 to 3 days which was a relief I feel like I look better but I started developing back pain when I lay down so I am in the process of finding out if my kidneys are being affected or if it’s a previous injury. I’m not sure which it is and I’m also not sure I want to stay on this because of all the side effects that could potentially arise. I would like to find a more natural alternative with the same result. I already had a fibroid on my uterus before I started taking the medication so I am curious if it’s growing I want to make sure everything’s OK. I have a doctor appointment set for next week to do a follow up. My main question is how do they keep track of hormone levels when you’re on this hormone pill usually you’re going to get your hormones tested and it’ll be taken up or taken down depending on your levels I don’t see that with this pill how do they know”

8 / 10

Frequently asked questions

Haya · Taken for less than 1 month December 4, 2020

Bijuva (estradiol / progesterone): “I used Bijuva only for 3 days and already on the third day I started having serious side effects like sharp abdominal pain, pain while urinating, (maybe it caused urinary tract infection), difficulty sleeping, pelvic pain the only good thing I lost a little weight. Did not help with hot flashes at all, in turn only increased it. I have read a lot of studies, beware taking synthetic hormones can cause a lot of serious illnesses. Read research on the subject.”

1 / 10
SM- Florida · Taken for less than 1 month October 12, 2020

Bijuva (estradiol / progesterone): “I am 54 yrs old i started peri menopause I had severe hot flashes every hour for 1-2 minutes, no sleeping, migraine, brain fog irritated no appetite. I was miserable I was recommended evening primrose, estrovera. I would take them for 6 weeks ans I was still suffering, they did not work!! Because of the hot flashes during sleep I got body achesm charlie horse from stretching my legs, my Obgyn recommended Bijuvia, and in 4-5 days the hot flashes stopped was able to sleep thru night. I do feel tired sometimes this medicine has helped 99%,better!”

9 / 10
POFMe · Taken for 1 to 6 months July 1, 2020

Bijuva (estradiol / progesterone): “I’ve been on Bijuva for about a month and a half and it’s been so so at best. I actually came here looking for reviews but decided to leave one since there aren’t many. The first two weeks seemed great - my skin looked better, I lost some weight, no brain fog etc. However after that it’s been annoying to say the least - I’ve had near daily spotting (usually 2-4 good days, then a day of irritability and then 4-6 days of spotting with cramps - anything from brown to small clots), my skin is starting to look dry again and I am incredibly sleepy about an hour after taking the pill. All in all, I’m considering just going back to the pill.”

5 / 10
Mel · Taken for 1 to 6 months November 22, 2019

Bijuva (estradiol / progesterone): “I've been taking this Bijuva for about 4 months it stopped my most of my hot flashes, but lately I am still getting them. It doesn't help with my sleep at all. I'm not sure about this drug. I also noticed that my nails are thinner. Isn't this supposed to keep you from getting osteoporosis. I'm not that thrilled.”

7 / 10

More FAQ

This information is NOT intended to endorse any particular medication. While these reviews might be helpful, they are not a substitute for the expertise, knowledge and judgement of healthcare practitioners.